# SDR ASMF201406001

- Difficulty date: April 8, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 1,987 hours, 280 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: A1073824
- Part serial: 178786
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,213 hours, 305 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK IN THE RT ENG STRUT SUPPLY TUBE.  THE STRUT SUPPLY TUBE WAS REPLACED IAW DMC B787-A-28-22-21-03B-520A-A 720A & THE ENG FUEL FEED MANIFOLD LEAK TEST WAS PERFORMED IAW DMC B-787-A-28-22-21-02B-364A-A, TESTED CORRECT.
